Instability of pressure systems
Doklady Akademii Nauk, Tome 341 (1995) no. 4, pp. 470-473
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_341_4_a9,
author = {V. L. Okulov and I. M. Pylev},
title = {Instability of pressure systems},
journal = {Doklady Akademii Nauk},
pages = {470--473},
year = {1995},
volume = {341},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_341_4_a9/}
}
V. L. Okulov; I. M. Pylev. Instability of pressure systems. Doklady Akademii Nauk, Tome 341 (1995) no. 4, pp. 470-473. http://geodesic.mathdoc.fr/item/DAN_1995_341_4_a9/